International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 3, Pages 511-514
-submanifolds of a locally conformal Kaehler space form
Department of Mathematics, Faculty of Natural Sciences, Jamia Millia Islamia, New Delhi 110 025, India
Received 14 November 1991; Revised 20 May 1992
Copyright © 1994 M. Hasan Shahid. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
(Bejancu [1,2]) The purpose of this paper is to continue the study of -submanifolds, and in particular of those of a locally conformal Kaehler space form (Matsumoto ). Some results on the holomorphic sectional curvature, -totally geodesic, -totally geodesic and -minimal -submanifolds of locally conformal Kaehler (1.c.k.)-space from are obtained. We have also discussed Ricci curvature as well as scalar curvature of -submanifolds of .